Birational moduli and nonabelian cohomology, II
Compositio Mathematica, Volume 71 (1989) no. 3, p. 247-263
@article{CM_1989__71_3_247_0,
     author = {Buium, Alexandru},
     title = {Birational moduli and nonabelian cohomology, II},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {71},
     number = {3},
     year = {1989},
     pages = {247-263},
     zbl = {0719.14004},
     mrnumber = {1022044},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__71_3_247_0}
}
Buium, A. Birational moduli and nonabelian cohomology, II. Compositio Mathematica, Volume 71 (1989) no. 3, pp. 247-263. http://www.numdam.org/item/CM_1989__71_3_247_0/

1 A. Buium, Birational moduli and nonabelian cohomology I, Compositio Math. 68 (1988),175-202. | Numdam | MR 966579 | Zbl 0694.14003

2 A. Buium, Differential Function Fields and Moduli of Algebraic Varieties, L.N. 1226, Springer (1986). | MR 874111 | Zbl 0613.12018

3 A. Buium, The automorphism group of a non-linear algebraic group, to appear.

4 M. Hanamura, On the birational automorphism groups of algebraic varieties, Comp. Math. 63(1) (1987) 123-143. | Numdam | MR 906382 | Zbl 0655.14007

5 J.E. Humphreys, Linear Algebraic Groups, Springer (1975). | MR 396773 | Zbl 0325.20039

6 T. Matsusaka, Algebraic deformations of polarized varieties, Nagoya Math. J. 31 (1986) 185-245. | MR 868444 | Zbl 0167.49501

7 J.S. Milne, Abelian Varieties, in: Arithmetic Geometry, Springer (1986). | MR 861974 | Zbl 0604.14028

8 H. Sterk, Finitness results for K3 surfaces, Maths. Z. 198 (1985) 507-513. | MR 786280 | Zbl 0545.14032

9 P.M.H. Wilson, Towards birational classification of algebraic varieties, Bull. London Math. Soc. 19 (1987) 1-48. | MR 865038 | Zbl 0612.14033